# SDR YENA2024071100965

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 64,436 hours, 23,049 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON SPLICE LOCATED AT STRINGER 41R BTW FR 30 AND FR 31 IN FWD CARGO COMPARTMENT ( CPCP FINDING ); (RESOLVED ON W/O: 1280173 TASKCARD: NR-00039) REF AEROMAN WO: 2024 38/1 WCC# 2024-332841. REMOVED AND REPLACED SPLICE LOCATED AT STRINGER 41R BTW FR 30 AND FR 31 IN FWD CARGO COMPARTMENT IAW  A320 SRM 51-72-11 AND DWG D53231375. DONE BY AE TECH# 8609518 BUYBACK AE RII QC# 183.
